Metoclopramide 10 mg

Sold By : Vedette Pharmart

G50.00

Close
Price Summary
  • G50.00
  • G50.00
  • G50.00
In Stock
Category:

Other Available Vendor

Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Price G50.00
Rating
Vendor Info

Vendor Information

  • Store Name: Vedette Pharmart
  • Vendor: Vedette Pharmart
  • Address: 110 Route des Frères
    Petionville
    Ouest
  • No ratings found yet!
More Products

Antigripal Sirop

Sold By : Vedette Pharmart
Highlights:

Antigripal

Powder for oral solution
Trade name

Antigripal

Active ingridient

Paracetamolum/Pseudoephedrinum/Chlorphenaminum

Composition

Un plic conține substanţele active paracetamol 500 mg, clorhidrat de pseudoefedrină 60 mg, maleat de
clorfeniramină 4 mg.
Celelalte componente sunt: acid citric anhidru, acid tartric, bicarbonat de sodiu, carbonat de sodiu
anhidru, povidone, benzoate de sodiu, zahăr, aromă de portocale.

G250.00 17% Off
Product Enquiry

Product Enquiry

Scroll To Top
Close
Close
Home
Corps Medical
Education
Concept Santé
Close

My Cart

Shopping cart is empty!

Continue Shopping